# SDR WX0A070611

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED AND ABORTED START NR 2 ENGINE, DID NOT LIGHT OFF.  STARTING NR 1, GROUND CREW ADVISED FLAMES OUT OF NR 2.  MOTORED ENGINE, RAN FIRE CHECK LIST.  MAINTENANCE DEPARTMENT PERSONNEL REMOVED AND REPLACED THE RIGHT ENGINE IAW TASK CARD R0807101, I0827102, A0707101, GROUND RUN AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
